# SDR YENA200443

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 5,147 hours, 1,769 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 27888559
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,147 hours, 1,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O ACP NOT WORKING, C/B G7 POPPED AND THERE WAS A BRIEF BURNING SMELL.  REMOVED AND REPLACED F/O'S ACP IAW AMM 23-51-12, ALL OPS CHECKS GOOD AT THIS TIME.  INSPECTED CENTER PEDESTAL, NO SIGNS OF BURNING OR ODOR.
